On Second-Order Optimality Conditions for Vector Optimization: Addendum

Abstract

In this note we improve upon one of the main results of Maciel et al. (J. Optim. Theory Appl., 149:332–351, 2011) and complete the second-order optimality conditions for vector optimization with a feasible neighborhood second-order sufficiency theorem.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Maciel, M.C., Santos, S.A., Sottosanto, G.N.: On Second-Order optimality conditions for vector optimization. J. Optim. Theory Appl. 149, 332–351 (2011)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Minchenko, L., Stakhovski, S.: On relaxed constant rank regularity condition in mathematical programming. Optimization 60(4), 429–440 (2011)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Lu, S.: Relation between the constant rank and the relaxed constant rank constraint qualifications. Optimization. 61(5), 555–566 (2012)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Andreani, R., Haeser, G., Schuverdt, M.L., Silva, P.J.S.: A relaxed constant positive linear dependence constraint qualification and applications. Math. Program. Published Online 06 May (2011). doi:10.1007/s10107-011-0456-0

    Article  MATH  Google Scholar 

  5. 5.

    Fiacco, A.V.: Second order sufficient conditions for weak and strict constrained minima. SIAM J. Appl. Math. 16(1), 105–108 (1968)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Jiménez, B., Novo, V.: First and second order sufficient conditions for strict minimality in multiobjective programming. Numer. Funct. Anal. Optim. 23(3–4), 303–322 (2002)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Bigi, G.: On sufficient second order optimality conditions in multiobjective optimization. Math. Meth. Oper. Res. 63, 77–85 (2006)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

This work was partially supported by Southern National University (Grants UNS 24/L069 and 24/L082), Comahue National University (Grant E081/09), CNPq (Grant 304032/2010-7), FAPESP (Grant 2006-53768-0) and PRONEX-Optimization.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Sandra A. Santos.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Maciel, M.C., Santos, S.A. & Sottosanto, G.N. On Second-Order Optimality Conditions for Vector Optimization: Addendum. J Optim Theory Appl 188, 597–602 (2021). https://doi.org/10.1007/s10957-012-0029-2

Download citation

Keywords

  • Nonlinear vector optimization
  • Pareto points
  • Weak Pareto points
  • Constraint qualifications
  • Optimality conditions